# SDR SWAA2022021461056

- Difficulty date: January 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,272 hours, 36,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: R/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEA TRACK LOCATED BS 540 AT RBL 24.75 ON PAX PASSENGER CABIN ; 2021-585227 / [01] REWORKED CORROSION AREA ON SEAT TRACK LOCATED BS 540 AT RBL 24.75 ON PAX PASSENGER CABIN IAW B737-700 SRM 53-00-52-1A-1 PARAGRAPH 4.A.2 FIGURE 103 DETAILS A SEE INDIVIDUAL SING OFFS.; [02] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
